# SDR CA951221003

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 520696
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,974 hours
- Component: Vickers
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN)PTU FAILED DURING COCKPIT CHECK, POWER TRANSFER UNIT REPLACED.
